BeRMS source details

NameHartman, O. 1940. Polychaetous annelids. Part II. Chrysopetalidae to Goniadidae. Allan Hancock Pacific Expeditions, 7(3): 173-287.
AuthorsHartman, O.
Year1940
TitlePolychaetous annelids. Part II. Chrysopetalidae to Goniadidae
JournalAllan Hancock Pacific Expeditions
Suffix7(3): 173-287
Type Publication
NoteKristian Fauchald's Polychaeta DB
Taxa
(1)
Checked: verified by a taxonomic editorGlycera convoluta Keferstein, 1862 accepted as Checked: verified by a taxonomic editorGlycera tridactyla Schmarda, 1861 (additional source)
Export toRIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Edit
history
Date   action   by
2013-01-12 18:30:12Z  created  db_admin
 [Back to search]